MathSciNet Relay Station
MathSciNet bibliographic data
MR2588995 47H10 (47H04 47H06 54H25)
Boriceanu, Monica Strict fixed point theorems for multivalued operators in $b$-metric spaces. Int. J. Mod. Math. 4 (2009), no. 3, 285–301.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement